MathSciNet Relay Station
MathSciNet bibliographic data
MR1637642 30C62 (28A78)
MacManus, Paul; Näkki, Raimo; Palka, Bruce Quasiconformally homogeneous compacta in the complex plane. Michigan Math. J. 45 (1998), no. 2, 227–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement